# SDR SWAA2024052083843

- Difficulty date: May 9, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 33,717 hours, 16,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LH LOWER CURVED SUPPORT IS CORRODED AT STA 500I LBL 30<[01] ANSWERED MEASUREMENT QUESTIONS AND PARTS DATA UPDATE.  REMOVED FWD CARGO LT LOWER CURVED SUPPORT DUE TO DETERMINED TO BE OUT OF LIMIT IAW SRM 53-30-08-1A-1.   LOCATED AND DRILLED A NEW FWD CARGO LH AFT BULKHEAD LOWER CURVED SUPPORT PER SRM 51-40-02.;[06] LOCATED AND DRILLED A NEW FWD CARGO LH AFT BULKHEAD LOWER CURVED SUPPORT PER SRM 51-40-02. OK TO INSTALL.;[07] INSTALLED FWD CARGO LH AFT BULKHEAD LOWER CURVED SUPPORT PER SRM 51-40-02.  RII INSPECTION COMPLETED ON CORRECTIVE ACTION #7 FOR INSTALLATION OF FWD CARGO LH AFT BULKHEAD LOWER CURVED SUPPORT PER SRM 51-40-02.
